Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 765  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2003 | Volume:  21 | Issue Number:  1 | Page:  37-41



Prevalence of supernumerary teeth in deciduous and mixed dentition.
Dash J K, Sahoo P K, Das S, Mohanty U K

Number of times this article was viewed 1699
Number of times this article has been printed  from the site 80
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

 Back To Article


Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer 
  2005 - 2019 Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05